# SDR ASAA2023081744673

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 56,871 hours, 16,962 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE "B" LOOP FIRE TEST FAULT GROUNDED - YES. ACCOMPLISHED ENGINE/APU FIRE DETECTION CONTROL MODULE BITE REF B737-800 FIM 26-10 TASK 801. FAULT SHOWS DETECTOR WIRING OPEN. FOUND BROKEN TERMINAL LUG ON THE UPPER FAN DETECTOR ASSY. RETERMINATED REF B737 SWPM 20-30-11. RETURNED THE MODE SELECTOR SWITCH TO NORMAL POSITION. OP CK GOOD REF B737-800 AMM M26-15-01-400-801. GROUND VERIFICATION SUCCESSFUL.
